Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 91, NWS Grand Forks, ND

July 26, 2010Benson County, Eddy County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jul 26, 2010, 10:00 PM CDT for Benson County, Eddy County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2010, 10:00 PM CDT (03:00 UTC)
Expired
Jul 26, 2010, 11:00 PM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Benson County, ND, Eddy County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 125 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WFUS53 KFGF 270300
TORFGF
NDC005-027-270400-
/O.NEW.KFGF.TO.W.0091.100727T0300Z-100727T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1000 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 1100 PM CDT

* AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 2 MILES NORTHWEST OF OBERON...OR 21 MILES SOUTHWEST OF
  DEVILS LAKE...MOVING TO THE SOUTHEAST AT 30 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  FORT TOTTEN AROUND 1010 PM CDT.
  SHEYENNE AROUND 1015 PM CDT.
  WARWICK AROUND 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4784 9864 4771 9870 4767 9902 4790 9937
      4810 9923
TIME...MOT...LOC 0301Z 302DEG 27KT 4792 9920

$$
DK
3 follow-up statements
745 
WWUS53 KFGF 270318
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1018 PM CDT MON JUL 26 2010

NDC005-027-270400-
/O.CON.KFGF.TO.W.0091.000000T0000Z-100727T0400Z/
EDDY ND-BENSON ND-
1018 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BENSON AND
NORTHERN EDDY COUNTIES IN NORTHEAST NORTH DAKOTA UNTIL 1100 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST
OF SHEYENNE...OR 20 MILES SOUTHWEST OF DEVILS LAKE...MOVING TO THE
SOUTHEAST AT 30 MPH.

THE TORNADIC STORM WILL BE NEAR...
  WARWICK AROUND 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4805 9924 4784 9864 4771 9870 4767 9902
      4786 9932
TIME...MOT...LOC 0319Z 302DEG 27KT 4784 9904

$$
DK
016 
WWUS53 KFGF 270334
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT MON JUL 26 2010

NDC005-027-270400-
/O.CON.KFGF.TO.W.0091.000000T0000Z-100727T0400Z/
EDDY ND-BENSON ND-
1034 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BENSON AND
NORTHERN EDDY COUNTIES IN NORTHEAST NORTH DAKOTA UNTIL 1100 PM CDT...

AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES EAST OF
SHEYENNE...OR 22 MILES SOUTH OF DEVILS LAKE...MOVING TO THE SOUTHEAST
AT 30 MPH.

THE TORNADIC STORM WILL BE NEAR...
  WARWICK AROUND 1050 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4783 9916 4798 9904 4784 9864 4771 9870
      4767 9902
TIME...MOT...LOC 0334Z 306DEG 27KT 4780 9896

$$
DK
470 
WWUS53 KFGF 270350
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1050 PM CDT MON JUL 26 2010

NDC005-027-270401-
/O.EXP.KFGF.TO.W.0091.000000T0000Z-100727T0400Z/
EDDY ND-BENSON ND-
1050 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR SOUTHEASTERN BENSON AND NORTHERN EDDY
COUNTIES IN NORTHEAST NORTH DAKOTA WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 4783 9916 4798 9904 4784 9864 4771 9870
      4767 9902
TIME...MOT...LOC 0351Z 306DEG 27KT 4772 9881

$$
DK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 8:00 PM CDT, 2 hours earlier.

Area forecast discussion, Jul 26, 8:00 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
800 PM CDT MON JUL 26 2010

.DISCUSSION...WARM 850MB TEMPS ARE ACTING TO INHIBIT THUNDER
DEVELOPMENT ACROSS THE FA. THUNDERSTORMS ARE OCCURRING ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH STRONGER FORCING FROM
MID-LEVEL WAVE...UPPER JET STREAK...AND INCREASING LOW-LEVEL JET.
THIS FORCING WILL CONTINUE EASTWARD PROPAGATION...AND EXPECT
THUNDER INTO THE DVL BASIN BY 02Z-03Z. GIVEN EXTREME INSTABILITY
AND DECENT DEEP LAYER SHEAR...SEVERE WX CONTINUES TO BE PROBABLE.
THIS ACTIVITY MOST LIKELY WILL CONTINUE A MAJORITY OF THE
OVERNIGHT HOURS. SEE STORM PREDICTION CENTER PRODUCTS FOR DETAILS.
CURRENT GRIDS IN GOOD SHAPE...AND NO CHANGES REQUIRED TO THE
FORECAST. NORTHERN FA MOST PROBABLE LOCATION FOR HEAVIER RAINFALL
GIVEN SLOW MOVING BOUNDARY OVERNIGHT...NO CHANGES TO FLASH FLOOD
WATCH.

&&

.AVIATION...TIMING AND LOCATION OF TSTMS THE MAIN CHALLENGE FOR
THE TAFS. WITH TIMING AND COVERAGE IN QUESTION...DECIDED TO
INTRODUCE CB TO THE CLOUD GROUP DURING THE OVERNIGHT INTO TUESDAY
MORNING TO INDICATE BEST CHANCE FOR CONVECTION. THERE IS MORE
CONFIDENCE FOR KDVL...AND INCLUDED A TEMPO GROUP FOR THE MOST
PROBABLE TIME PERIOD. OVERALL WOULD APPEAR BEST CHC NEAR 03Z AT
KDVL...06Z-12Z KGFK-KTVF AREAS...A BIT LATER KBJI-KFAR. BRIEF
MVFR CIG PSBL NEAR OR JUST AFTER ANY TSTM DUE TO MOIST ENVIRONMENT
BUT OVERALL VFR WITH CLOUD DEVELOPMENT AOA 60KFT.

&&

.PREV DISCUSSION... /ISSUED 235 PM CDT MON JUL 26 2010/

SHORT TERM...

THE MAIN CHALLENGE WILL BE SEVERE CONVECTION LATE THIS AFTERNOON
INTO TUESDAY ALONG WITH HEAVY RAIN POTENTIAL. MORNING ELEVATED
CONVECTION HAS MOVED INTO CANADA...AND THE BOUNDARY LAYER IS
BECOMING SLIGHTLY CAPPED. MODELS ARE IN GOOD AGREEMENT OVERALL
WITH SOME DIFFERENCES IN CONVECTIVE TIMING...BUT ALL MODELS ARE
SHOWING POTENTIAL FOR SEVERE WEATHER TONIGHT ALONG WITH HEAVY RAIN
INTO TUESDAY.

FOR LATE THIS AFTERNOON/TONIGHT...EXPECT CAPPING TO WEAKEN IN THE
NW AND NRN CWA TOWARDS 00Z. INSTABILITY WILL BE HIGH TO
EXTREME...WITH MLCAPES AROUND 4000 J/KG ALONG WITH SFC DEWPOINTS
INTO THE LOW 70S NEAR THE SFC BOUNDARY. DEEP LAYERED SHEAR IS
AMPLE FOR THE POTENTIAL FOR SUPERCELLS INITIALLY...AND CAN/T RULE
OUT AN ISOLATED TORNADO GIVEN THE HIGH INSTABILITY AND ENOUGH
SHEAR. A SHORTWAVE WILL ALSO APPROACH FROM THE NW ADDING DYNAMIC
LIFT. PWATS WILL ALSO INCREASE TO OVER 2 INCHES IN THE NORTH THIS
EVENING...AND WITH A FAIRLY SLOW MOVING BOUNDARY FLASH FLOODING
WILL BE POSSIBLE. GIVEN THE HEAVY RAIN OVER THE NORTH IN THE PAST
WEEK...WILL ISSUE A FLASH FLOOD WATCH TONIGHT. EXPECT A POSSIBLE
SEVERE MCS TO MOVE INTO THE AREA TONIGHT AND DIVE SE AND
ACCELERATE AFTER 06Z. WILL MENTION SEVERE WORDING IN THE NORTH
THROUGH 06Z...AND IN ALL AREAS AFTER 06Z.

ON TUESDAY...EXPECT A SECOND SHORTWAVE TO MOVE THROUGH THE AREA
ALONG THE FRONTAL BOUNDARY. THERE WILL BE ENOUGH ELEVATED
INSTABILITY THROUGH MOST OF THE DAYLIGHT HOURS ON TUE IN THE SOUTH
FOR A CONTINUED SEVERE WEATHER THREAT. PWATS WILL ALSO BE NEAR 2
INCHES IN THE SOUTH...SO A SECOND AREA OF HEAVY RAIN HERE CAN/T BE
RULED OUT AND WILL NEED TO MONITOR THIS AREA.

FOR WED...HIGH PRESSURE AND COOLER AIR WILL SETTLE OVER THE REGION.

FOR THU...EXPECT ANOTHER DRY DAY WITH HIGH PRESSURE DRIFTING EAST.

LONG TERM (FRI-MON)...
FOLLOWED HPC FOR THE MOST PART IN THE EXTENDED PERIOD.  DID MODIFY
THE SKY GRIDS TO HAVE A BIT MORE CLOUD COVER THAN GIVEN.  USING
BLEND OF ECMWF/GFS SHOWS BASIC UPPER AIR PATTERN TO REMAIN IN PLACE
WITH 500 MB SHORT WAVES MOVING THRU CANADA EVERY 2-3 DAYS.  SRN EDGE
OF THE 70-90KT 250 MB WESTERLIES WILL REMAIN ALONG THE NRN TIER OF
THE U.S. WITH ERN ND/NW MN ON SOUTHERN EDGE OF LIFT ASSOC WITH THESE
WAVES.  ONE SUCH PCPN CHANCE WILL BE FRIDAY...WITH ANOTHER SUNDAY
INTO MONDAY.  AS USUAL...EXACT TIMING AND STRENGTH OF SYSTEMS TO
REMAIN UNCERTAIN UNTIL CLOSER TO EVENT.  AT THIS TIME...THEY BOTH
DONT APPEAR TO BE UNUSUALLY STRONG.  TEMPS TO BE CLOSE TO AVERAGE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR NDZ006>008-014>016-
     024-054.

MN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR MNZ004-005-007-008.

&&

TG
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
235 PM CDT MON JUL 26 2010

MNZ004-005-007-008-NDZ006>008-014>016-024-054-271945-
KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
WESTERN WALSH COUNTY-
235 PM CDT MON JUL 26 2010

...A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS
EVENING IN THE DEVILS LAKE BASIN AND NEAR THE CANADIAN BORDER IN
THE NORTHERN RED RIVER VALLEY. SOME STORMS MAY PRODUCE LARGE
HAIL...DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. AN ISOLATED
TORNADO IS ALSO POSSIBLE LATE THIS AFTERNOON THROUGH 10 PM.

THE THREAT FOR FLASH FLOODING MAY DEVELOP IF STORMS CONTINUALLY
DEVELOP OVER AN AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WITH
LOCALLY HIGHER AMOUNTS ARE POSSIBLE LATE THIS AFTERNOON AND
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE MAINLY TUESDAY MORNING BEFORE DRIER AND
COOLER AIR BUILDS INTO THE REGION BY TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ026>030-038-039-
049-052-053-271945-
WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
235 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO THE AREA THIS EVENING AND OVERNIGHT.
THE MAIN THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY
RAIN. LOCALIZED FLOODING WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY TUESDAY
MORNING IN THE RED RIVER VALLEY. THE MAIN THREAT WILL BE DAMAGING
WINDS AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE NEAR ANY
STORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY.

DK

In the hours before

Special weather statement, Jul 26, 9:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT MON JUL 26 2010

NDZ006-014-015-026-270300-
BENSON ND-NELSON ND-RAMSEY ND-TOWNER ND-
917 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN TOWNER...EXTREME
NORTHWESTERN NELSON...SOUTHERN RAMSEY AND BENSON COUNTIES UNTIL 1000
PM CDT...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF CANDO
TO 8 MILES SOUTHWEST OF MADDOCK...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.

THE STORMS WILL BE NEAR...
WEBSTER...MINNEWAUKAN AND FLORA AROUND 925 PM CDT.
DEVILS LAKE AND OBERON AROUND 940 PM CDT.
CAMP GRAFTON AROUND 945 PM CDT.
FORT TOTTEN AROUND 950 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

DK
Local storm report, Jul 26, 9:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
934 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     MUNICH                  48.67N 98.83W
07/26/2010                   CAVALIER           ND   TRAINED SPOTTER

            2 FT DIAMETER TREES UPROOTED - ESTIMATED WINDS OF 70-80
            MPH.

&&

ET
Local storm report, Jul 26, 9:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
936 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             3 WSW ROCKLAKE          48.77N 99.31W
07/26/2010  E0.25 INCH       TOWNER             ND   TRAINED SPOTTER

&&

ET

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningFGFCavalier, Towner58 min
Jul 26, 8:55 PM CDTTornado WarningFGFCavalier, Towner65 min
Jul 26, 9:10 PM CDTAreal Flood AdvisoryFGFBenson, Cavalier, Ramsey, Towner6 hr
Jul 26, 9:13 PM CDTTornado WarningFGFRamsey62 min
Jul 26, 9:47 PM CDTSevere Thunderstorm WarningFGFCavalier, Grand Forks, Pembina, Ramsey, Walsh58 min
Jul 26, 10:14 PM CDTTornado WarningFGFBenson18 min
Jul 26, 11:20 PM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson55 min
Jul 27, 12:07 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele, Traill53 min
Jul 27, 12:30 AM CDTTornado WarningFGFBarnes, Cass60 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill61 min
Jul 27, 1:05 AM CDTTornado WarningFGFCass55 min
Jul 27, 1:43 AM CDTSevere Thunderstorm WarningFGFCass62 min
Jul 27, 3:41 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass64 min
Jul 27, 4:34 AM CDTSevere Thunderstorm WarningFGFCass56 min
Jul 27, 5:06 AM CDTSevere Thunderstorm WarningFGFCass54 min
Jul 27, 5:32 AM CDTSevere Thunderstorm WarningFGFRichland58 min
Jul 27, 2:54 PM CDTTornado WarningFGFRansom, Richland, Sargent51 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.